A 30-year-old member asked:
What are causes for a plantar warts?
2 doctor answers • 3 doctors weighed in
Podiatry 42 years experience
Virus: Warts are caused by a virus. The term plantar means the bottom of the foot.
4.7k viewsReviewed >2 years ago
Podiatry 36 years experience
Warts: Warts are caused by a human papilloma virus. There are no pills to take as a wart is just a cell with dna in it. It is the same dna as ours , hence no pill acts on it. Your antigen antibody system must recognize the virus to prevent further expression of the virus. Topical treatments including sal acid and laser work well when they pesky lesions show up
4.7k viewsAnswered >2 years ago
A 37-year-old member asked:
What can I do about plantar warts ?
1 doctor answer • 4 doctors weighed in
Podiatry 13 years experience
Several treatments.: You can try over the counter wart removers, but be careful: i've seen them do more harm than good. Other options your doctor might offer include cryotherapy (freezing the wart), electrocautery (burning the wart), laser treatment, or several different topical chemical treatments. If the treatment is typically uncomfortable, your doctor can numb the area before proceeding.
5.5k viewsReviewed >2 years ago
What do I do about plantars warts
4 doctor answers • 6 doctors weighed in
Family Medicine 24 years experience
OTC or doctor visit: There are several otc products which you can check out and try. Some home remedies such as duct-tape, potato's sap etc...May help some folks. If these fail, consult your doc who may be able to give you prescription med or remove them in the office...
6k viewsAnswered >2 years ago
Last updated Apr 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.